MAUDE Adverse Event Report: INOGEN INC. INOGEN ONE G3 PORTABLE OXYGEN CONCENTRATOR

INOGEN INC. INOGEN ONE G3 PORTABLE OXYGEN CONCENTRATOR
Model Number IO-300
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 02/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's unit had stopped producing oxygen.As a result, the patient got hospitalized where they were provided supplemental oxygen.They were discharged after one week.A replacement unit was sent to them.
 
Additional Manufacturer Narrative
B3 date of event is estimated.The unit was returned for evaluation on 02-mar-2026.The return reason of oxygen error is confirmed since zeolite is found contaminated, which is possibly caused when it absorbs the moisture.

Brand Name
INOGEN ONE G3 PORTABLE OXYGEN CONCENTRATOR
Common Device Name
INOGEN ONE G3 PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN INC.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
INOGEN INC.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key24644413
Report Number3004672275-2026-00051
Device Sequence Number15901783
Product Code CAW
UDI-Device Identifier00817131020049
UDI-Public(01)00817131020049
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2026
Initial Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown